MathSciNet Relay Station
MathSciNet bibliographic data
MR1693203 68Q25 (57M25)
Hass, Joel; Lagarias, Jeffrey C.; Pippenger, Nicholas The computational complexity of knot and link problems. J. ACM 46 (1999), no. 2, 185–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement